# SDR IPXA2024040866276

- Difficulty date: April 1, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 28,220 hours, 10,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351039A
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN GOUGE RH FUSELAGE APPROX 26Â€? FORWARD OF LOWER FWD CARGO DOOR. (APPROX. FUSELAGE STATION 453 BETWEEN STRINGER 26R & 25R). MARKED WITH TAPE. REINSTALLED SAME SERVICEABLE FWD.LOWER CARGO COMPARTMENT SIDE WALL PANEL I/A/W B767 AMM 25-52-01
